# SDR ASAA2013071395584

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,483 hours, 7,680 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AUTO FLIGHT ANNUNCIATOR ALL LIGHTS OUT. FAILS TO TEST.  ACFT GROUNDED. ACCOMPLISHED AUTO FLIGHT ANNUNCIATOR TEST AND GVI REF AMM 22-11-32-710-801.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
